# SDR DL757962335

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Te Wedge
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED ALONG FORWARD SPAR.  REPLACED WEDGE PER SRM 57-43-02 FIG 202.
